Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


which Medicine to take
May 14, 2008

Thank you for your good job and may God bless you. Doctor i have been taking Trimune 40, which caused me a lot of fat loss on my arms, butt, lets, and hips. In January this year my doctor change my medicine to Combivir + Nevirapine, do you think I will stop Loosing fat? Am so worried Doctor, please help me out.

Thank You. Philipina Tanzania.

Response from Mr. Vergel

Dear Philipina

AZT, one of the medicines in Combivir, has been shown to decrease fat under the skin. You may not have other options to replace it in your country (tenofivir or abacavir), so it is more important to keep in mind that controlling HIV is the most important thing for your health. Find out if yuo have access to other more fat friendly medicines in your country, but do not stop your current treatment due to fears on more fat loss. I certainly hope that the international HIV treatment access community, Gilead, generic manufacturers and GSK keep working hard at providing access of medicines that can replace AZT and Zerit around the world.

Nelson



Previous
Abdominal fat
Next
Painful disintergrating calf muscles

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement